Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Total lack of concetration now... TriedEveryDrug

Posted by myco on March 24, 2009, at 18:16:18

In reply to Total lack of concetration now..., posted by TriedEveryDrug on March 24, 2009, at 14:30:06

Ok.....the bp is within the normal area for starting nardil...youre fine, dont worry. Also excessive worrying and anxiety like I mentioned will raise your bp and some people get what are called "tension headaches" that may occur in the back of the head and cause bp to go up alil when you overthink them. Nardil may increase anxiety when starting up....so it's important to chill as much as you can and just go with the flow of the sides...you will be fine.

Now..that being said....I have two issues with your newest post:

Dont expect side effects to dissapear in days...everytime you raise the dose expect to have about 2 weeks of side effects...each and everytime you raise dose....some people get less some more....average is about 2 weeks.

Second and more importantly here....15mg a day? wow...ok I'm guessin you are super med sensitive. Knowing that you will get about 2 weeks of sides every dose increase and 15mg is nowhere near a therapeutic dose....you will most likely need at least 60mg.....it's gonna be a long haul for you in terms of sides...a long haul at that speed. If you can handle the sides it's best to get them over as fast as you can. start 45mg wait 2-4 weeks then up to 60 wait 4-6 weeks then if you need keep upping and waiting for sides to clear again and med response to stabilize.

You will certainly be looking at job problems at your speed. Although this speed is super safe, kudo's on that, is it really needed? you are just extending your own misery.

Dont percieve me as all doom and gloom though ok...i'm actually very positive person. I am simply concerned for you...you dont want the med to effect your job yet you are goin at a speed that will maximize your chances it will effect. But then again you may be a person (sometimes I meet them) who doesnt get much of any side effect and coasts nicely through.

Take care....keep up informed how it goes or what you decide to do.

myco
-------------------


> This is interfering with my job.
>
> I know this SE goes away after a few weeks, but I'm not sure I can afford it right now.
>
> I'm considering aborting the nardil for now and then trying it later, like when I have some vacation time or something.
>
> At 15mg 1x a day, how long will the spaciness last? If more than a few days I think I will abort...


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:myco thread:886720
URL: http://www.dr-bob.org/babble/20090322/msgs/886861.html